# SDR DALA2022103107022

- Difficulty date: October 26, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31923
- Aircraft time: 28,957 hours, 11,011 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF4040001
- Part serial: B096495
- Condition: Failed
- Location: First Officer'S
- Part time: 21,459 hours, 8,530 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF THE FLIGHT CREW OXYGEN MASKS, TEST FAIL, F/O SIDE. F/O OXYGEN MASK WAS REMOVED AND REPLACED PER B737-900 AMM 35-12-85. OPS TEST OK.
